Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

White spots on foot. Prescribed flutuvate. Is it curable?

hello doctor my daughter has white spots in her foots and legs,my daughters age is 9yrs.she has these spots from last 2 years.and we use so many the doctors prescribed flutuvate-e it curable for works but not proper because we notice many times old spots are gone and the newers come out on skin.will you please give me some suggestion about this.that will be your greatness.thanks you.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
the white spot look like vitiligo .
it is very complicated condition ,no one can predict which one will heal or come .
but there is advance treatment is there for it .
be patience ,give time to her skin to response ,it may take 8-12 month to have good result
flutivate e is good cream will give result ,if it fail than phototherapy will be option
excimer laser also give good result.
let your dermatologist to decide which one is better
i hope i answered your question
Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor